# SDR AALA201910159054

- Difficulty date: October 13, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 60,479 hours, 26,944 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Cooling Fan
- Part number: 38627753
- Part serial: P480C
- Condition: Leaking
- Location: Apu
- Part time: 36,468 hours, 14,109 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS DIRTY SOCK SMELL WITH PACKS ON GND & CRUISE. MAINTENANCE FOUND SOURCE TO BE FROM APU. ***SUPPLEMENTAL INFORMATION: MAINTENANCE REMOVED AND REPLACED APU OIL COOLING FAN IAW AMM 49-52-51 AND ACCOMPLISHED APU WASH IAW AMM 49-00-00-100-001-A. OPS GOOD, NO LEAKS FOUND.*** (CLOSED)
